# SDR SWAA2017083116042

- Difficulty date: August 22, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRANSITION PANEL CORRODED BETWEEN BS 727B+10 TO BS. 767, RBL 20.  R&R Z CHANNEL IAW SRM.
